# SDR DALA2023072505976

- Difficulty date: July 21, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 47,952 hours, 38,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT (1 EA) BTW X 55 AND STA 200-204.5 WAS MEASURED WITH AN ORIGINAL THICKNESS OF 0.063 IN. MAXIMUM MATERIAL REMOVED IS 0.030 IN AND THEREFORE ALL AREAS REWORKED ARE OUT OF LIMITS PER B717-200 SRM 53-00-00-1A, PROCEDURE ALLOWABLE DAMAGE GENERAL PAR 4 (C) FIG 103 AND DC-MD/BOEING NDTSPM PART 4 04-00-06 PARA 4. SUMMARY OF NRC 00647: CORROSION LEVEL 2. FLOOR SUPPORT (1 EA) BTW X 55 AND STA 200-204.5 WAS REPLACED PER DRAWING 9936535 REV CS AND PER B717-200 SRM 51-41-05-0G PAR 8. (LP #2877363)
